# SDR REXA2016011500062

- Difficulty date: January 15, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 5,522 hours, 3,641 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE HAS AN INDICATION AROUND ENTIRE CIRCUMFERENCE AROUND THE BASE OF THE HANDLE SHAFT 75% FSH.  FAILED NDT INSPECTION.  R & R MAIN AVIONICS DOOR HANDLE & MAIN AVIONICS DOOR HANDLE HOUSING IAW AMM 52-42-03-000 /-400-801A01 & SRM 51-42-21-001-001-A01.
